RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 393–402 (Mi mz9897)  

Nature of the growth of positive solutions of a parabolic equation

R. Ya. Glagoleva

Moscow Aviation Institute

Abstract: For a second-order uniformly parabolic equation with uniformly oscillating coefficients we obtain a power law estimate of the growth of positive solutions in unbounded domains in the lower half-plane.

Full text: PDF file (821 kB)

English version:
Mathematical Notes, 1972, 12:4, 666–672

Bibliographic databases:

UDC: 517.946
Received: 05.02.1971

Citation: R. Ya. Glagoleva, “Nature of the growth of positive solutions of a parabolic equation”, Mat. Zametki, 12:4 (1972), 393–402; Math. Notes, 12:4 (1972), 666–672

Citation in format AMSBIB
\Bibitem{Gla72}
\by R.~Ya.~Glagoleva
\paper Nature of the growth of positive solutions of a parabolic equation
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 393--402
\mathnet{http://mi.mathnet.ru/mz9897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322347}
\zmath{https://zbmath.org/?q=an:0249.35041}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 666--672
\crossref{https://doi.org/10.1007/BF01093671}


Linking options:
  • http://mi.mathnet.ru/eng/mz9897
  • http://mi.mathnet.ru/eng/mz/v12/i4/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020